# SDR YENA2020020390115

- Difficulty date: January 29, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N656JB
- Make and model: Airbus A320-232
- Aircraft serial: 3091
- Aircraft time: 51,783 hours, 18,355 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2821
- Condition: Failed
- Location: Emergency Lights
- Part time: 26,251 hours, 10,433 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FT # 6480, SAL-MCO. AFT L/H EPSU UNIT FAULT; R & R EPSU AFT L/H GALLEY AS PER AMM 33-51-38 UNIT TESTED OK BUT FAILED FULL TEST REF LP 2785107 ITEM #2 FOR FULL OPS CK.
